# SDR 7C7A201502220013

- Difficulty date: February 21, 2015
- Submitted: February 22, 2015
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 50,173 hours, 60,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85710023
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRESS PANEL 624AT ONE COUNTERSINK CORRODED, REPAIRED WITH A BUSHING IAW RD 8-57-2673.
